# SDR MEX2002025

- Difficulty date: January 29, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N301AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 30045
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 00915202002
- Condition: Failed
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 913 - MTY-MEX - AIRCRAFT RETURNED TO PLATFORM, EICAS MESSAGE LEFT HYD RSVR PRESS WARNING.  THREE QUARTERS OF HYDRAULIC FLUID WAS ADDED, RVSR WAS DISCONNECTED AND CLEANED, AFTER ENGINE WAS STARTED FAIL APPEARED AGAIN, AIRCRAFT TOOKOFF IN THAT CONDITION.  HYDRAULIC LEVEL WAS CHECKED AND PERFORMED A FIM PROCEDURE TO ERASE THE MESSAGE.  LATER, THE LEFT VENT VALVE WAS REPLACED IAW 29-11-25, TESTS OK.  (M)
